MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US APEX HOLE ELIM TPD HEX DRIVER; HIP INSTRUMENTS : SCREWDRIVERS

DEPUY ORTHOPAEDICS INC US APEX HOLE ELIM TPD HEX DRIVER; HIP INSTRUMENTS : SCREWDRIVERS
Catalog Number 234601000
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint : (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the screw driver is stripped.

Brand Name
APEX HOLE ELIM TPD HEX DRIVER
Common Device Name
HIP INSTRUMENTS : SCREWDRIVERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8245038
Report Number1818910-2019-80813
Device Sequence Number2126862
Product Code HXX
UDI-Device Identifier10603295119715
UDI-Public10603295119715
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number234601000
Device Lot NumberAG0409
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2018
Initial Report FDA Received Date01/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;